# SDR FDEA201204031240

- Difficulty date: April 3, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 46,155 hours, 29,864 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Web
- Part number: 6517510329
- Condition: Cracked
- Location: Aft Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR AREA CRACKS IN WEB AT LT LOWER TORQUE BOX, BS 1323.  REMOVED AFT WEB AT LT LOWER TORQUE BOX AND ATTACH ANGLES IAW SRM 51-30-2.  FABRICATED NEW WEB  IAW DWG 65-17510.  INSTALLED NEW WEB AND ATTACH ANGLES IAW SRM 51-30-2.
